# SDR REXA2016080401543

- Difficulty date: August 4, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK NR 6 HAS MULTIPLE GOUGES AND CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49 AND REO 601R-53-00-485 REV. B.
